Alert archive / Oklahoma / River Flood Warnings in 2019
River Flood Warning 83, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 23, 2019, 2:04 PM CDT for Cherokee County, Oklahoma. It took effect at Jun 23, 2019, 7:00 PM CDT. It was in force for 7 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2019, 2:04 PM CDT (19:04 UTC)
- In effect from
- Jun 23, 2019, 7:00 PM CDT
- Expired
- Jun 24, 2019, 2:13 AM CDT
- In force
- 7 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cherokee County, OK
The radar
The Tulsa radar (KINX), 71 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Baron Fork at Eldon (ELDO2).
- Action stage
- 18 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07197000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
672 WGUS44 KTSA 231904 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 204 PM CDT Sun Jun 23 2019 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. Caney River near Collinsville affecting Rogers and Tulsa Counties. Baron Fork River at Eldon affecting Cherokee County. OKC021-240304- /O.NEW.KTSA.FL.W.0083.190624T0000Z-190624T0600Z/ /ELDO2.1.ER.190624T0000Z.190624T0000Z.190624T0000Z.NO/ 204 PM CDT Sun Jun 23 2019 The National Weather Service in Tulsa has issued a * Flood Warning for The Baron Fork River at Eldon * from this evening to late tonight, or until the warning is cancelled. * At 1:30 PM Sunday, the stage was 11.11 feet. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...The Baron Fork River at Eldon is expected to rise to near flood stage this evening. * Impact...At 18.0 feet, minor lowland flooding occurs. && LAT...LON 3594 9490 3594 9477 3578 9481 3578 9493 $$ OKC113-143-240304- /O.NEW.KTSA.FL.W.0084.190624T1320Z-190625T0724Z/ /SPEO2.1.ER.190624T1320Z.190624T1800Z.190625T0124Z.NO/ 204 PM CDT Sun Jun 23 2019 The National Weather Service in Tulsa has issued a * Flood Warning for The Bird Creek near Sperry * from Monday morning to late Monday night, or until the warning is cancelled. * At 1:00 PM Sunday, the stage was 8.72 feet. * Flood stage is 21.0 feet. * Minor flooding is forecast. * Forecast...The Bird Creek near Sperry is expected to rise above flood stage Monday morning and continue to rise to near 22.4 feet by early Monday afternoon. The river is expected to fall below flood stage Monday evening. * Impact...At 23.0 feet, minor rural flooding occurs from Skiatook to Turley. && LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605 $$ OKC131-143-240304- /O.NEW.KTSA.FL.W.0085.190624T0318Z-190625T0842Z/ /CVLO2.1.ER.190624T0318Z.190624T1200Z.190625T0242Z.NO/ 204 PM CDT Sun Jun 23 2019 The National Weather Service in Tulsa has issued a * Flood Warning for The Caney River near Collinsville * from this evening to late Monday night, or until the warning is cancelled. * At 1:30 PM Sunday, the stage was 20.90 feet. * Flood stage is 26.0 feet. * Minor flooding is forecast. * Forecast...The Caney River near Collinsville is expected to rise above flood stage tonight and continue to rise to near 28.0 feet by Monday morning. The river is expected to fall below flood stage late Monday evening. * Impact...At 28.0 feet, minor agricultural flooding occurs. County roads north of Collinsville become impassable. && LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588 $$
2 follow-up statements
743 WGUS84 KTSA 240205 FLSTSA Flood Statement National Weather Service Tulsa OK 905 PM CDT Sun Jun 23 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair and Delaware Counties. Illinois River at Chewey affecting Adair...Cherokee and Delaware Counties. Illinois River near Tahlequah affecting Cherokee County. Baron Fork River at Eldon affecting Cherokee County. OKC001-041-241005- /O.EXT.KTSA.FL.W.0077.000000T0000Z-190625T0124Z/ /WTTO2.2.ER.190623T2004Z.190624T0600Z.190624T1924Z.NO/ 905 PM CDT Sun Jun 23 2019 The Flood Warning continues for The Illinois River near Watts. * until Monday evening, or until the warning is cancelled. * At 8:30 PM Sunday, the stage was 15.80 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Illinois River near Watts will continue rising to near 17.7 feet Monday before dawn. The river is expected to fall below flood stage early Monday afternoon. * Impact...At 17.0 feet, moderate flooding occurs from the Arkansas border to Fidler's Bend. Farmlands and permanent campgrounds are affected. A few cabins in the Fidler's Bend area may have minor flooding. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472 $$ OKC001-021-041-241005- /O.EXT.KTSA.FL.W.0078.000000T0000Z-190625T1015Z/ /CWYO2.2.ER.190623T2115Z.190624T1200Z.190625T0415Z.NO/ 905 PM CDT Sun Jun 23 2019 The Flood Warning continues for The Illinois River at Chewey. * until late Monday night, or until the warning is cancelled. * At 8:15 PM Sunday, the stage was 13.70 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Illinois River at Chewey will continue rising to near 15.7 feet Monday morning. The river is expected to fall below flood stage late Monday evening. * Impact...At 15.0 feet, moderate flooding occurs from near Fidler's Bend to near Hanging Rock. Moderate flooding of agricultural lands may result in livestock issues. Travel around Hanging Rock is impacted. Road access near the river is cut off to residential homes southeast of Chewey Bridge. Access to Winset Hollow is cut off. A few cabins in the Fidler's Bend area may have minor flooding. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487 $$ OKC021-241005- /O.EXT.KTSA.FL.W.0079.000000T0000Z-190626T0124Z/ /TALO2.2.ER.190623T1917Z.190624T1800Z.190625T1924Z.NO/ 905 PM CDT Sun Jun 23 2019 The Flood Warning continues for The Illinois River near Tahlequah. * until Tuesday evening, or until the warning is cancelled. * At 8:30 PM Sunday, the stage was 13.50 feet. * Flood stage is 11.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Illinois River near Tahlequah will continue rising to near 16.8 feet Monday evening. The river is expected to fall below flood stage early Tuesday afternoon. * Impact...At 17.0 feet, severe flooding occurs from Hanging Rock downstream towards Tahlequah. Access roads east of Combs Bridge near Eagles Bluff are impassable. Some cabins and parks may be flooded to a depth of a couple of feet. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$ OKC021-240848- /O.EXT.KTSA.FL.W.0083.000000T0000Z-190624T0848Z/ /ELDO2.1.ER.190624T0030Z.190624T0130Z.190624T0248Z.NO/ 905 PM CDT Sun Jun 23 2019 ...Flood Warning extended until late tonight... The Flood Warning continues for The Baron Fork River at Eldon. * until late tonight, or until the warning is cancelled. * At 8:30 PM Sunday, the stage was 18.40 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring. * Forecast...The Baron Fork River at Eldon will continue falling to below flood stage by tonight. * Impact...At 18.0 feet, minor lowland flooding occurs. && LAT...LON 3594 9490 3594 9477 3578 9481 3578 9493 $$
503 WGUS84 KTSA 240713 FLSTSA Flood Statement National Weather Service Tulsa OK 213 AM CDT Mon Jun 24 2019 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Baron Fork River at Eldon affecting Cherokee County. OKC021-240743- /O.CAN.KTSA.FL.W.0083.000000T0000Z-190624T0848Z/ /ELDO2.1.ER.190624T0030Z.190624T0300Z.190624T0434Z.NO/ 213 AM CDT Mon Jun 24 2019 The Flood Warning is cancelled for The Baron Fork River at Eldon. * At 1:30 AM Monday, the stage was 15.38 feet. * Flood stage is 18.0 feet. * The river fell below flood stage yesterday late evening. * Forecast...The Baron Fork River at Eldon will continue falling and remain below flood stage. && LAT...LON 3594 9490 3594 9477 3578 9481 3578 9493 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 23, 12:46 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 23, 12:46 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1246 PM CDT Sun Jun 23 2019
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Showers and thunderstorms will continue sagging southeast across
southeast Oklahoma and western Arkansas this afternoon. Variable,
but mainly MVFR, flight conditions will be seen into this evening,
with most sites improving to VFR by late evening.
&&
.PREV DISCUSSION... /Issued 1021 AM CDT Sun Jun 23 2019/
DISCUSSION...
MCS continues to make steady progress south and east across the
forecast area. Expect this will be the main show for today with
little chance of redevelopment in its wake. Will likely see some
intensification of storms from southeast Oklahoma into west
central Arkansas by early afternoon, and this is where the main
severe weather threat will be for the rest of today.
Have adjusted pops for the rest of today based on current trends.
Will leave afternoon highs as is for now, but will monitor
temperature trends over the next few hours.
Update on the way.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Monday morning for OKZ049-053>076.
AR...Flash Flood Watch through Monday morning for ARZ001-002-010-011-
019-020-029.
&&
AVIATION.....05Hazardous weather outlook, Jun 23, 1:20 PM CDT, 44 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 120 PM CDT Sun Jun 23 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 120 PM CDT Sun Jun 23 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Elevated. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. DISCUSSION... Thunderstorms from southeast Oklahoma into west central Arkansas will continue to sag southeast this afternoon. Some of these storms are likely to be severe, with large hail and damaging winds being the main threats. An isolated tornado cannot be ruled out. These storms will also produce heavy rainfall, which will continue to result in flash flooding, and also river flooding. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY through SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorms will be exiting southeast Oklahoma later tonight into early Monday morning. Low chances for mainly diurnal showers and thunderstorms will persist through all of the upcoming week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 23, 12:46 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1246 PM CDT Sun Jun 23 2019
OKZ049-072>076-231845-
Haskell OK-Pittsburg OK-Latimer OK-Sequoyah OK-Pushmataha OK-
Le Flore OK-
1246 PM CDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HASKELL...
NORTHWESTERN PUSHMATAHA...SOUTHEASTERN SEQUOYAH...LATIMER...LE FLORE
AND SOUTHERN PITTSBURG COUNTIES UNTIL 145 PM CDT...
At 1246 PM CDT, strong thunderstorms were located along a line
extending from near Bonanza to 3 miles south of Ashland. Movement was
south at 20 mph.
Wind gusts of 40 to 50 mph will be possible with these storms.
Locations in or near the path include...
Mcalester... Poteau...
Wilburton... Clayton...
Pocola... Heavener...
Spiro... Hartshorne...
Krebs... Arkoma...
Panama... Talihina...
Wister... Howe...
Kiowa... Savanna...
Red Oak... Mccurtain...
Bokoshe... Fanshawe...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
3468 9589 3468 9609 3488 9609 3537 9444
3490 9445 3441 9578
TIME...MOT...LOC 1746Z 009DEG 18KT 3524 9445 3471 9607Local storm report, Jun 23, 12:50 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM FLASH FLOOD 3 NE BRUSHY 35.59N 94.69W
06/23/2019 SEQUOYAH OK PUBLIC
FLOODING NOTED IN A PUBLIC MPING REPORT.
&&
KAHLocal storm report, Jun 23, 1:31 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
131 PM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM FLASH FLOOD RUDY 35.53N 94.27W
06/23/2019 CRAWFORD AR BROADCAST MEDIA
HIGHWAY 282 CLOSED NEAR FROG BAYOU DUE TO FLOOD WATERS.
PUBLIC PHOTO RELAYED BY BROADCAST MEDIA TWITTER.
&&
KAHLocal storm report, Jun 23, 1:32 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
132 PM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM FLASH FLOOD SILOAM SPRINGS 36.19N 94.54W
06/23/2019 BENTON AR BROADCAST MEDIA
WATER COVERING THE ROAD AT THE INTERSECTION OF HIGHWAY 43
AND MT OLIVE IN SILOAM SPRINGS. PUBLIC PHOTO RELAYED BY
BROADCAST MEDIA TWITTER.
&&
KAHLocal storm report, Jun 23, 1:37 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
137 PM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM FLASH FLOOD 3 SE FAYETTEVILLE 36.03N 94.12W
06/23/2019 WASHINGTON AR BROADCAST MEDIA
VEHICLE STUCK IN FLOOD WATER ACROSS DEAD HORSE MOUNTAIN
ROAD IN THE FAR SOUTHEAST PORTION OF FAYETTEVILLE. PHOTO
RECEIVED VIA BROADCAST MEDIA TWITTER.
&&
KAHSpecial weather statement, Jun 23, 1:47 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
147 PM CDT Sun Jun 23 2019
OKZ049-073-075-076-231945-
Pittsburg OK-Latimer OK-Pushmataha OK-Le Flore OK-
147 PM CDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PUSHMATAHA...SOUTHERN
LATIMER...LE FLORE AND SOUTHERN PITTSBURG COUNTIES UNTIL 245 PM
CDT...
At 146 PM CDT, strong thunderstorms were located along a line
extending from 8 miles southeast of Wardville to 4 miles east of
Heavener Runestone State Park. Movement was southeast at 10 mph.
Wind gusts 40 to 50 mph will be possible with these storms.
Locations in or near the path include...
Clayton... Heavener...
Hartshorne... Talihina...
Wister... Howe...
Kiowa... Albion...
Ashland... Octavia...
Talimena State Park... Snow...
Higgins... Heavener Runestone State Park...
Tuskahoma... Big Cedar...
Stanley... Kiamichi...
Whitesboro... Clayton Lake State Park...
LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
3468 9589 3468 9609 3477 9609 3501 9445
3452 9446 3451 9504 3443 9505 3431 9578
TIME...MOT...LOC 1846Z 303DEG 9KT 3459 9591 3491 9450The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:02 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| Jun 22, 8:19 PM CDT | Special Weather Statement | TSA | Latimer | 41 min |
| Jun 22, 9:04 PM CDT | Special Weather Statement | TSA | Haskell | 41 min |
| Jun 22, 9:21 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 3 hr |
| Jun 22, 9:30 PM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Jun 22, 10:24 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 5 hr |
| Jun 22, 11:28 PM CDT | Special Weather Statement | TSA | Okmulgee | 32 min |
| Jun 22, 11:53 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 3 hr |
| Jun 22, 11:55 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| Jun 23, 12:21 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 3 hr |
| Jun 23, 12:26 AM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Jun 23, 12:32 AM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Jun 23, 12:58 AM CDT | Special Weather Statement | TSA | Muskogee | 62 min |
| Jun 23, 1:01 AM CDT | Special Weather Statement | TSA | LeFlore | 59 min |
| Jun 23, 1:27 AM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 23, 1:32 AM CDT | Special Weather Statement | TSA | Wagoner | 43 min |
| Jun 23, 1:50 AM CDT | Special Weather Statement | TSA | Rogers | 40 min |
| Jun 23, 2:09 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 66 min |
| Jun 23, 2:19 AM CDT | Special Weather Statement | TSA | Mayes | 56 min |
| Jun 23, 4:18 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Sequoyah | 3 hr |
| Jun 23, 5:01 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware | 3 hr |
| Jun 23, 5:31 AM CDT | Special Weather Statement | TSA | Pawnee | 29 min |
| Jun 23, 5:41 AM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Jun 23, 5:54 AM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Jun 23, 6:48 AM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Jun 23, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 38 min |
| Jun 23, 7:13 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Jun 23, 7:19 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 56 min |
| Jun 23, 7:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 64 min |
| Jun 23, 7:40 AM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 65 min |
| Jun 23, 7:51 AM CDT | Special Weather Statement | TSA | Mayes | 24 min |
| Jun 23, 8:11 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 49 min |
| Jun 23, 8:24 AM CDT | Flash Flood Warning | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 5 more | 6 hr |
| Jun 23, 8:27 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Jun 23, 8:27 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Rogers | 48 min |
| Jun 23, 8:36 AM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| Jun 23, 8:41 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 49 min |
| Jun 23, 8:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, Mayes, Muskogee and 6 more | 6 hr |
| Jun 23, 8:52 AM CDT | Flash Flood Warning | TSA | Adair | 6 hr |
| Jun 23, 8:54 AM CDT | Special Weather Statement | TSA | Wagoner | 51 min |
| Jun 23, 9:02 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 58 min |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Adair, Delaware | 35 hr |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 41 hr |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Cherokee | 55 hr |
| Jun 23, 9:25 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 24 hr |
| Jun 23, 9:30 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee | 45 min |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | Sequoyah | 33 hr |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Jun 23, 9:55 AM CDT | Special Weather Statement | TSA | Adair | 50 min |
| Jun 23, 10:18 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee | 57 min |
| Jun 23, 10:39 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more | 6 hr |
| Jun 23, 11:12 AM CDT | Special Weather Statement | TSA | Sequoyah | 48 min |
| Jun 23, 11:47 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 58 min |
| Jun 23, 12:46 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pittsburg | 59 min |
| Jun 23, 1:47 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 36 hr |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 36 hr |
| Jun 23, 2:26 PM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 23, 2:29 PM CDT | River Flood Warning | TSA | Ottawa | 43 hr |
| Jun 23, 2:41 PM CDT | Areal Flood Warning | TSA | Adair | 6 hr |
| Jun 23, 3:00 PM CDT | River Flood Warning | TSA | LeFlore | 66 hr |
| Jun 23, 3:28 PM CDT | Special Weather Statement | TSA | McIntosh | 47 min |
| Jun 23, 3:48 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 42 min |
| Jun 23, 4:31 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, Muskogee, Sequoyah | 44 min |
| Jun 23, 4:45 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 3 hr |
| Jun 23, 5:13 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, LeFlore, Sequoyah | 47 min |
Nearby
River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.